# SDR DALA1250593756

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 36,821 hours, 13,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 31d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 31D EMERGENCY AISLE WHITE LIGHT INOPERATIVE. MX R & R SEAT END COVER, LIGHT SHROUD AND LIGHT ASSY.  OPS CHECKED GOOD.
